# SDR F3LA2013040200842

- Difficulty date: March 3, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 37,916 hours, 18,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK Y-1292 HAS CORROSION BETWEEN FR17 - 18.  R & R BEAM IAW SRM 51-42-11, PARA 5 AND 7.
